# SDR 04FDEA01344

- Difficulty date: May 19, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 629 FRAME DENTED LBL 6 STR 28.  CUT OUT DAMAGED PORTION OF FRAME AT BS 720 LBL 6 STR 28 AND INSTALLED REPAIR DOUBLER PER SRM 51-40-3.
